Top 9 Advil Extra Strength – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Advil

#ad

Liquid Fast Pain Relief, Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 200 Count

#ad
Advil #ad - Fast absorption, lower back pain, fast relief: advil delivers fast-acting relief with strength that lasts. 1 choice for tough pain: power over pain with the #1 selling pain reliever. Millions of people have chosen Advil to relieve their aches and pains for over 30 years.

People choose advil for quick and effective treatment of tough aches and pains including headache, joint pain and arthritis pain relief. Use as directed: for use in individuals 12 and older. Relief pain and reduce fever: whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it.

Hsa and fsa eligible product. Fast liquid pain relief: advil liqui-gels ibuprofen 200mg rush liquid pain relief wherever you hurt. Add advil liqui-Gels to your cart today and power over pain. Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold.
BrandAdvil #ad
ManufacturerAdvil #ad
Height7.75 Inches
Length2.5 Inches
Weight120 Grams
Width2.5 Inches
Part Number3
Model305730169493

2. Advil

#ad

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief, 100 Count

#ad
Advil #ad - 1 choice for pain relief: advil delivers unbeatable strength of tough pain. Tough headache, backache, minor arthritis, menstrual cramps, and other pains don’t stand a chance against Advil. Pain relief: advil coated tablets contain 200mg of Ibuprofen.

This oral pain reliever can be used by adults and children who are 12 years and older. Add advil to your cart today and get power over pain. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold. Relieve pain and reduce fever: whether you have occasional muscle aches, backaches, or other aches and pains, minor arthritis pain, Advil stops pain at the site of inflammation so you can get relief where you need it.

Unbeatable strength: millions of people choose Advil as their medicine for powerful pain relief. Safe pain relief: for over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain. Hsa and fsa eligible product.
BrandAdvil #ad
ManufacturerAdvil #ad
Height1.94 Inches
Length3.95 Inches
Weight0.01 Pounds
Width2 Inches
Part Number15040
Model305730150408

3. Amazon Basic Care

#ad

Basic Care Ibuprofen Tablets 200 mg, 500 Count, Pain Reliever/Fever Reducer NSAID

#ad
Amazon Basic Care #ad - Active ingredient: ibuprofen tablets 200 mg are used as a pain reliever/fever reducer NSAID which compares to Advil active ingredient. Effective: ibuprofen tablets 200 mg are used as a pain reliever and fever reducer NSAID for adults and children 12 years and over.

Pain management: exercise may help with pain as it releases endorphins, the body’s natural pain blocker. Pain reliever/fever reducer nsaid: if you have a fever or muscular aches, toothache, backache, menstrual cramps or minor aches and pains from the common cold, minor arthritis pain, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed.

Nsaid: basic care ibuprofen tablets 200 mg is a nonsteroidal anti-inflammatory drug Nsaid that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, backache, muscular aches, the common cold and menstrual cramps. These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2.59 Inches
Weight0.45 Pounds
Width2.59 Inches
Part NumberB074F297T8

4. Advil

#ad

200 Count, Ibuprofen 200mg, Advil Coated Tablets Pain Reliever and Fever Reducer

#ad
Advil #ad - 1 choice for pain relief: advil delivers unbeatable strength of tough pain. Pain relief: advil coated tablets contain 200mg of Ibuprofen. Add advil to your cart today and get power over pain. Hsa and fsa eligible product.

Relieve pain and reduce fever: whether you have occasional muscle aches, minor arthritis pain, backaches, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it. Unbeatable strength: millions of people choose Advil as their medicine for powerful pain relief. Safe pain relief: for over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.

This oral pain reliever can be used by adults and children who are 12 years and older. Tough headache, menstrual cramps, minor arthritis, backache, and other pains don’t stand a chance against Advil. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
BrandAdvil #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.3 Inches
Length2.1 Inches
Weight0.3 Pounds
Width2.1 Inches
Part Number1967173
Model305730154758

5. Advil

#ad

200 Count, Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg, Fast Pain Relief

#ad
Advil #ad - Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. Multiple sizes: advil liqui-gels minis comes in three sizes.

Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief. Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief. Pain relief at liquid speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain. Safe & effective: for over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer. Hsa and fsa eligible product.
BrandAdvil #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.75 Inches
Length2.5 Inches
Weight0.32 Pounds
Width2.5 Inches
Part Number305731769135
Model305731769135

6. Advil

#ad

Advil PM 120 Count Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

#ad
Advil #ad - Safe, ibuprofen and diphenhydramine, gentle & non habit forming: the two active ingredients in Advil PM products, have a long history of safe and effective treatment when used as directed. To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and Pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product LABELING prior to use; Actual packaging may vary.

Fall asleep faster & stay asleep longer 1: advil pm coated caplets relieve occasional sleeplessness while soothing minor aches and Pains; Don't let pain get in the way of a restful night’s sleep. Like any drug you become dependent on, Advil PM can cause addiction problems. While the drug itself is not considered to be "addictive", the associations people can form with the drug and its results can create a dependency.

Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi layer patented formula; Each caplet combines the #1 pain reliever ibuprofen with the #1 soothing sleep aid diphenhydramine 2 that helps you relieve pain and fall asleep. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.
BrandAdvil #ad
ManufacturerAdvil #ad
Height2.25 Inches
Length2.31 Inches
Weight120 Pounds
Width4 Inches
Part NumberDFD-013
Model305730164436

7. Advil

#ad

Advil Coated Tablets Pain Reliever and Fever Reducer, Easy Open Arthritis Cap, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief, 200 Count, Ibuprofen 200mg

#ad
Advil #ad - Recommended for headaches, minor arthritis and other joint pain, backaches, menstrual pain, muscle aches, or aches and pains from the common cold. Safe and effective: advil ibuprofen is a safe and effective pain reliever. Easy open arthritis cap: advil coated tablets with the easy open Arthritis Cap is easier to open than Aleve Easy Open Arthritis Caps.

In fact, when er doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice. Fast pain relief: make pain a distant memory with Advil Ibuprofen, the #1 selling pain reliever among over the counter pain relievers, providing fast pain relief with strength. Relieve pain and reduce fever: advil coated ibuprofen tablets temporarily relieve minor aches and pains due to: toothache, backache, menstrual cramps, joint pain and minor pain of arthritis.

Hsa and fsa eligible product. Arthritis and joint pain relief: nothing is stronger on minor arthritis and other joint pain. Awarded the ease-of-use Commendation from the Arthritis Foundation, our innovative cap design provides a comfortable grip. Advil coated Ibuprofen tablets temporarily reduce fever as well.
BrandAdvil #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.13 Inches
Length2.25 Inches
Weight0.15 Pounds
Width2.25 Inches
Part Number305730154215
Model305730154215

8. Aleve

#ad

Naproxen Sodium Capsules, Aleve Tablets, and Fever Reduction, 220 mg, Muscle Aches, Fast Acting All Day Pain Relief for Headaches, 270 Count

#ad
Aleve #ad - Use for minor arthritis pain. Aleve is an over the counter otc, nonsteroidal anti inflammatory drug NSAID designed to deliver continuous pain relief at the site of pain.

Based on minimum labeled dosing. Aleve is proven better and Lasts Longer on Pain than Tylenol. For 25 years, headaches, minor arthritis and other joint pain, aleve has provided temporary relief of minor aches and pains due to backaches, muscular aches, toothaches, menstrual pain, and the common cold. Only aleve works at the site of pain all day with Just Two Pills. Aleve is different, each Aleve caplet has the strength to last 12 hours. Data on file. Also temporarily reduces fever.
BrandAleve #ad
ManufacturerAleve #ad
Height2.75 Inches
Length3.1 Inches
Width5.05 Inches
Part NumberIT-DER0-IQDU
ModelIT-DER0-IQDU

9. Advil

#ad

Ibuprofen 200mg, Advil Coated Tablets Pain Reliever and Fever Reducer, 300 Count

#ad
Advil #ad - Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold. Tough headache, minor arthritis, backache, menstrual cramps, and other pains don’t stand a chance against Advil.

Unbeatable strength:millions of people choose Advil as their medicine for powerful pain relief. Ibuprofen should not be used during the third trimester of pregnancy. Add advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older. Relieve pain and reduce fever: whether you have occasional muscle aches, minor arthritis pain, backaches, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.

Safe pain relief: for over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain. Pain relief: advil coated tablets contain 200 milligram of Ibuprofen. Choice for pain relief: advil delivers unbeatable strength of tough pain.
BrandAdvil #ad
ManufacturerAdvil #ad
Height5 Inches
Length2.5 Inches
Weight0.43 Pounds
Width2.5 Inches
Part NumberNo Model
Model305730154987